# SDR J7X2011F00000

- Difficulty date: December 30, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N101HW
- Make and model: Lear 60LEAR
- Aircraft serial: 037
- Engine: Pwa PW305A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 605700311
- Condition: Ruptured
- Location: Rt Engine
- Part time: 7,189 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACFT DEPARTED ENROUTE, EXPERIENCED HYD SYS FAILURE, REPORTED AN EMERGENCY.  DIVERTED AND LANDED SAFELY.  APPLIED EMERGENCY BRAKING, TOWED TO FBO.  ACFT WAS TROUBLESHOT TO RUPTURED RT ENGINE HYD PRESSURE HOSE.  TOOK OUT BOTH HYD PUMPS ON ENGINES, LT AND RT.  SUGGEST REDUCED IN-SERVICE-LIFE OF HOSES.
